# SDR USAAF01016

- Difficulty date: April 25, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND- A SECTION OF FLOOR ESCAPE LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED WIRING TO LIGHT STRIP.  OPS CHECKED OK.  (M)
